Polynomial identities which imply identities of Euler and Jacobi
Acta Arithmetica, Tome 32 (1977) no. 1, pp. 73-78
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_32_1_73_78,
author = {Michael Hirschhorn},
title = {Polynomial identities which imply identities of {Euler} and {Jacobi}},
journal = {Acta Arithmetica},
pages = {73--78},
year = {1977},
volume = {32},
number = {1},
doi = {10.4064/aa-32-1-73-78},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-32-1-73-78/}
}
Michael Hirschhorn. Polynomial identities which imply identities of Euler and Jacobi. Acta Arithmetica, Tome 32 (1977) no. 1, pp. 73-78. doi: 10.4064/aa-32-1-73-78
Cité par Sources :